# SDR 2015F00058

- Difficulty date: April 14, 2015
- Submitted: April 17, 2015
- Operation: General aviation
- Aircraft: N47HF
- Make and model: Cessna 560XL
- Aircraft serial: 5347
- Aircraft time: 7,294 hours, 6,348 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007221
- Part serial: P412
- Condition: Smoke
- Location: Zone 200
- Part time: 2,173 hours, 3,739 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

COCKPIT FILLED WITH SMOKE ON UPWIND CLIMB - NOTED THAT THE APU OIL QUANTITY WAS LOW. SERVICED APU OIL TO FULL, PERFORMED GROUND POWER RUNS WITH ACM (PACK)- ON, INSPECT WATER SEPARATOR SOCK FOR OIL CONTAMINATION.  PERFORMED APU / ENGINE GROUND RUNS UTILIZING DIFFERENT BLEED AIR SOURCES, THEN MEL APU FOR MAINTENANCE FLIGHT.  INSPECT APU COMPRESSOR (BORESCOPE)- NO AMORALITIES NOTED.  CONTINUE "NORMAL OPERATIONS" PER HONEYWELL APU SUPPORT.
